EconPapers    
Economics at your fingertips  
 

A Varying Coefficient Approach to Global Flexibility in Demand Analysis: A Semiparametric Approximation

Camilo Sarmiento

American Journal of Agricultural Economics, 2005, vol. 87, issue 1, 38-47

Abstract: To reduce dimensionality issues, this article derives a globally flexible demand system that can be estimated non-parametrically with a specially devised temporal kernel. Statistical and economic results from a meat demand application underscores the usefulness of a temporal kernel in globally approximating an integrable demand system. Copyright 2005, Oxford University Press.

Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://hdl.handle.net/10.1111/j.0002-9092.2005.00700.x (application/pdf)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:oup:ajagec:v:87:y:2005:i:1:p:38-47

Access Statistics for this article

American Journal of Agricultural Economics is currently edited by Madhu Khanna, Brian E. Roe, James Vercammen and JunJie Wu

More articles in American Journal of Agricultural Economics from Agricultural and Applied Economics Association Contact information at EDIRC.
Bibliographic data for series maintained by Oxford University Press ().

 
Page updated 2025-03-19
Handle: RePEc:oup:ajagec:v:87:y:2005:i:1:p:38-47